On characters of Weyl groups

Ron M. Adin, Alexander Postnikov, Yuval Roichman

Research output: Contribution to journalArticlepeer-review

5 Scopus citations

Abstract

In this note a combinatorial character formula related to the symmetric group is generalized to an arbitrary finite Weyl group.

Original languageEnglish
Pages (from-to)355-358
Number of pages4
JournalDiscrete Mathematics
Volume226
Issue number1-3
DOIs
StatePublished - 2001

Bibliographical note

Funding Information:
∗Corresponding author. E-mail addresses: radin@math.biu.ac.il (R.M. Adin), apost@math.mit.edu (A. Postnikov), yuvalr@math. biu.ac.il (Y. Roichman). 1Research supported in part by the Israel Science Foundation and by internal research grants from Bar-Ilan University.

Fingerprint

Dive into the research topics of 'On characters of Weyl groups'. Together they form a unique fingerprint.

Cite this